Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Mixed Hodge structures on homotopy groups


Author: Richard M. Hain
Journal: Bull. Amer. Math. Soc. 14 (1986), 111-114
MSC (1985): Primary 14F35, 14F40; Secondary 55P62
DOI: https://doi.org/10.1090/S0273-0979-1986-15410-8
MathSciNet review: 818064
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 14F35, 14F40, 55P62

Retrieve articles in all journals with MSC (1985): 14F35, 14F40, 55P62


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1986-15410-8